Journal of Applied Mathematics and Physics

Vol.7 No.8(2019), Paper ID 94385, 14 pages

DOI:10.4236/jamp.2019.78118

 

Algebraic Techniques for Linear Equations over Quaternions and Split Quaternions: A Unified Approach in Quaternionic and Split Quaternionic Mechanics

 

Gang Wang, Zhenwei Guo, Dong Zhang, Tongsong Jiang

 

School of Mathematical Science, Liaocheng University, Liaocheng, China
School of Mathematics and Statistics, Heze University, Heze, China
College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao, China
School of Mathematical Science, Liaocheng University, Liaocheng, China

 

Copyright © 2019 Gang Wang, Zhenwei Guo, Dong Zhang, Tongsong Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, G. , Guo, Z. , Zhang, D. and Jiang, T. (2019) Algebraic Techniques for Linear Equations over Quaternions and Split Quaternions: A Unified Approach in Quaternionic and Split Quaternionic Mechanics. Journal of Applied Mathematics and Physics, 7, 1718-1731. doi: 10.4236/jamp.2019.78118.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.